# SDR DALA2025090906656

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN PANEL SUPPORT BEAM AT LWSTA 177.5 REQUIRES INSTALL. REMOVAL AND DAMAGE EVALUATION DOCUMENTED ON ORNRC 184563.0500.0010.   INSTALLED SERVICEABLE LEFT WING UPPER SKIN SUPPORT BEAM AT LEFT WING STA 177.5 IAW BOEING 757-200 SRM 51-40-02 PARAGRAPH 4 AND 9 SEE CONTINUATION FOR WORK ACCOMPLISHED AND DELTA ER/A 628783-14 REV 0. (1188050)
